Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jason12676

Jason's Accutane/Claravis Log

Recommended Posts

Curious if anyone has had a side effect of being more aggressive?

If so has the derm prescribed anything such as Xanax to combat it?

Edited by Jason12676
Link to comment
Share on other sites

I think I have been more short tempered but only as I am frustrated wih my face! Maybe speak to the derm about it, but be careful what you say as you don't want to be taken off it!

Link to comment
Share on other sites

I think I have been more short tempered but only as I am frustrated wih my face! Maybe speak to the derm about it, but be careful what you say as you don't want to be taken off it!

I can say I am quite pissed at the fact my skin is far worse now than before I began. I'm getting breakouts in places that never broke out before. This is def causing more frustration.

I am amply annoyed at the lack of results to this point as well as the cost and hoops that have to be jumped through.

I am truly questioning if accutane is making the problem worse than better.

Grrrrrrrrrrrrrr

Edited by Jason12676
Link to comment
Share on other sites

Have you had a dose increase that would cause another breakout?

6 days ago the derm increased me from 40mg to 80mg daily.

The thing thats most frustrating is that I never had any issues with my face/neck - just forehead. Now I am breaking out on my face/neck and the forehead is clearer.

Link to comment
Share on other sites

3rd month coming to an end and I can say being on these meds suck.

My skin has gotten worse, not better. I wonder if this is normal as I'm breaking out in places I never have!! Urghhhhh

The side effects are unruly, lethargy, constant dry/chapped lips, thinning hair, aggression and an all around lack of ambition to do anything.

I thought by now I would see some kind of improvement but instead it has been a total degression!!

If this wretched drug doesnt' work, what's the alternative, maybe it just wont work for me.

I need a Dr. House of Dermatology...this blows!!!

Edited by Jason12676
Link to comment
Share on other sites

I finished the last Accutane pill yesterday. FINALLY!!!

5 months of hell....I hope this stuff works after all these damn side effects!!

I am not completely clear but have seen improvements on the initial problem areas. Although there have been some new breakouts in places I never had them but the derm said that's not abnormal.

I recently moved and am not able to get to the drem for the last appt - what typically happens when you finish. Do you just stop and wait to get clearer?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×